# SDR DALA2025050503404

- Difficulty date: March 28, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 89,891 hours, 42,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3230 SEAT MOUNTED EMERGENCY LIGHT UNDER SEAT 29D HAS BROKEN LIGHT HOUSING.  R/R 29D E-LIGHT HOUSING & PERFORMED OPS CHECK, OPS CHECK GOOD, REF A320 AMM 33-51. (LP: 7135248)
